# SDR SWIA202053454

- Difficulty date: September 21, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT AISLE SEAT RAIL BETWEEN APPROXIMATELY FS 863.00 TO 977.00, AREAS MARKED.  C-CHECK RO 10/17/2020.  THE SEAT RAIL IS OUT OF LIMITS, PER CRJ700 SRM.  REMOVED AND REPLACED WITH NEW SEAT RAIL P/N SH670-37420-7 AT RBL 9.0 FROM FS 863.00-FS 977.00, PER CRJ AMM USING TOOL TUC8605 CAL 02-JAN-20, DUE 31-JAN-21.
